# SDR R61A201604210261

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,386 hours, 16,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Part number: NAS1102065
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING INBD SLAT SEAL HARDWARE IS CORRODED.  MX R & R RT WING INBD SLAT SEAL HARDWARE IAW AMM 20-10-01.  PN NAS1102-06-5 SCREW.
